# SDR SWIA202164417

- Difficulty date: December 17, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 24R CORRODED BETWEEN FS333.00 AND FS349.00     (C-CHECK RO 2/16/2022)    REMOVED AND INSTALLED NEW MAIN AVIONICS BAY STR 24R BETWEEN FS333.00 AND FS372.00, AND INSTALLED NEW STR24R SPLICE AND SHIM AT FS372.00. REF CRJ-900 CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 53-00-03-201-001-A02 AND DWG SH690-31350 REV M. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
